# SDR SWAA2025050566699

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 76,829 hours, 45,946 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET HAS 17 FASTENERS PULLED THRU ON OUTBOARD SIDE 3OCLOCK POSITION.<[01] REMOVED #2 ENGINE INLET REF AMM 71-11-01;[02] 01 - REMOVED AND REPLACED PER [AMM 71-11-01-401-NG (INLET COWL - REMOVAL/INSTALLATION - PERMANENT)]
